Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positively expansive maps and growth of fundamental groups


Author: K. Hiraide
Journal: Proc. Amer. Math. Soc. 104 (1988), 934-941
MSC: Primary 57N65; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1988-0964877-8
MathSciNet review: 964877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we will show that a positively expansive map of an arbitrary closed topological manifold is topologically conjugate to an expanding infra-nil-endomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N65, 54H20

Retrieve articles in all journals with MSC: 57N65, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964877-8
Keywords: Positively expansive map, expanding infra-nil-endomorphism, growth of fundamental group
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society